# SDR DALA1036659864

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 237, LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3, FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED SEAT TRACK IAW SRM 51-30-1 AND 51-30-5.  LOCATED, DRILLED IAW SRM 51-10-4 ALODINED AND PRIMED SEAT TRACK IAW 51-10-3.  INSTALLED IAW SRM 51-30-5.
